We discuss the non–autonomous nonlinear partial difference equations belonging to Boll classification of quad graph equations consistent around the cube. We show how starting from the compatible equations on a cell we can construct the lattice equations, its Bäcklund transformations and Lax pairs. By carrying out the algebraic entropy calculations we show that the H4 trapezoidal and the H6 families are linearizable and in a few examples we show how we can effectively linearize them.

Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Algebraic entropy, symmetries and linearization of quad equations consistent on the cube. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 23(4), 507-543 [10.1080/14029251.2016.1237200].

Algebraic entropy, symmetries and linearization of quad equations consistent on the cube

GUBBIOTTI, GIORGIO;SCIMITERNA, CHRISTIAN;LEVI, Decio
2016-01-01

Abstract

We discuss the non–autonomous nonlinear partial difference equations belonging to Boll classification of quad graph equations consistent around the cube. We show how starting from the compatible equations on a cell we can construct the lattice equations, its Bäcklund transformations and Lax pairs. By carrying out the algebraic entropy calculations we show that the H4 trapezoidal and the H6 families are linearizable and in a few examples we show how we can effectively linearize them.
Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Algebraic entropy, symmetries and linearization of quad equations consistent on the cube. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 23(4), 507-543 [10.1080/14029251.2016.1237200].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/311577
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 11
social impact